# SDR IPXA10560458

- Difficulty date: May 17, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 640 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, SCREW STRIKE ON INBD FLANGE OF FRAME AT B/S 640, BETWEEN STRINGERS 15R AND 16R.  REPAIRED SCREW STRIKE ON INBD FLANGE OF FRAME IAW SRM 51-00-07-1A1, SRM 51-40-05-0G AND ER 10-2870.
